MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE 105MM; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE 105MM; GUIDE
Model Number 394.46
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Event year is reported as 2021; however exact date of event is unknown.Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Reporter is a j&j representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, products found broken after surgery and are beyond repair.No further information is available.This complaint involves eighteen (18) devices.This report is for (1) holding sleeve 105mm this report is 8 of 14 for (b)(4).

Brand Name
HOLDING SLEEVE 105MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13196432
Report Number2939274-2022-00071
Device Sequence Number14948343
Product Code FZX
UDI-Device Identifier10886982199744
UDI-Public(01)10886982199744
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394.46
Device Catalogue Number394.46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM FLEXIBLE SHAFT; 5.0MM FLEXIBLE SHAFT; 5.0MM FLEXIBLE SHAFT; 5.0MM FLEXIBLE SHAFT 620MM; DEPTH GAUGE F/SCR Ø2+2.4 MEAS-RANGE UP-T; DPTH GUGE FOR 2.7MM & SML SCRWS; GRPC CASE FOR 3.5/4.0MM CMBND CANULD SCRW SET; GRPHIC CSE FOR 3.5/4.0MM COMBND CANNLTED SCRW SET; HELICAL BLADE/SCREW COUPLING SCREW; HOLD-FORCEPS F/SYNREAM REAMING ROD Ø2.5; LARGE QUICK COUPLING; RATCHET WRENCH-11MM WIDTH ACROSS FLATS; RATCHTNG HANDL W QUICK CUPLING; SM FRG LCP INST & IMPL SET GRPIC CASE; SOCKET WRENCH-11MM WIDTH ACROSS FLATS; UNIVERSAL CHUCK WITH T-HANDLE; UNIVERSAL CHUCK WITH T-HANDLE
Patient SexUnknown